MathSciNet Relay Station
MathSciNet bibliographic data
MR2578546 (2011d:54054) 54F15 (54H20 54H25)
Hagopian, Charles L. Fixed points in indecomposable $k$-junctioned tree-like continua. Proc. Amer. Math. Soc. 138 (2010), no. 4, 1511–1515.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement